ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Yang, Jing"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Lü, Weiran and Lü, Feng and Wu, Linlin and Yang, Jing (2018) Meromorphic solutions for a class of differential equations and their applications. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (5). pp. 52-60. ISSN 00002-3043

This list was generated on Sun Aug 9 04:09:24 2020 AMT.